MAUDE Adverse Event Report: TERUMO CORPORATION, ASHITAKA CAPIOX FX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

TERUMO CORPORATION, ASHITAKA CAPIOX FX OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Catalog Number CX*FX25RE
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Implanted date: device was not implanted.Explanted date: device was not explanted.The actual device was not returned; therefore, an evaluation of the actual device was unable to be conducted.A review of the device history record and product-release judgement record of the involved product code/lot# combination was conducted with no findings.Ifu states: do not use if the package or device is damaged (e.G.Cracked) or any of the port caps are off.It was likely that some kind of lubricant may have adhered to the male connector, which may have caused the lock adapter to come off when it was tightened.However, since the actual sample was not returned, confirmation of the presence of any adhering material could not be performed.With no device return the exact cause of the reported event cannot be definitively determined based on the available information.(b)(4).
 
Event or Problem Description
The user facility reported that the capiox device was used pre-treatment.The connector of sample line could not be fixed, easy to dis-connect during the priming.The user changed whole oxygenator by new one.The procedure outcome was not reported.The patient was not harmed.

Brand Name
CAPIOX FX OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
TERUMO CORPORATION, ASHITAKA
150 maimaigi-cho
fujinomiya city, 418
JA  418
MDR Report Key12539152
Report Number9681834-2021-00173
Device Sequence Number3990919
Product Code DTZ
UDI-Device Identifier04987350701022
UDI-Public04987350701022
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K071494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Catalogue NumberCX*FX25RE
Device Lot Number210208
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1